EconPapers    
Economics at your fingertips  
 

Statistics & Probability Letters

1982 - 2021

Current editor(s): Somnath Datta and Hira L. Koul

From Elsevier
Bibliographic data for series maintained by Catherine Liu ().

Access Statistics for this journal.
Track citations for all items by RSS feed
Is something missing from the series or not right? See the RePEc data check for the archive and series.


Volume 34, issue 4, 1997

Minimum distance estimation for random coefficient autoregressive models pp. 313-322 Downloads
V. Swaminathan and U. V. Naik-Nimbalkar
Two-stage change-point estimators in smooth regression models pp. 323-335 Downloads
Hans-Georg Müller and Kai-Sheng Song
A note on the empirical distribution of dependent random variables pp. 337-340 Downloads
D. L. Hanson and Gang Li
Asymptotic independence of median and MAD pp. 341-345 Downloads
Michael Falk
Reflected solutions of backward stochastic differential equations with continuous coefficient pp. 347-354 Downloads
Anis Matoussi
A weakly dependence structure of multivariate processes pp. 355-363 Downloads
Jong-Il Baek
A note on the ergodicity of non-linear autoregressive model pp. 365-372 Downloads
H. Z. An and S. G. Chen
The effects of kernel choices in density estimation with biased data pp. 373-383 Downloads
Colin O. Wu
Large deviations and Strassen's limit points of Brownian local time processes pp. 385-395 Downloads
Bin Chen
The length of an excursion above a linear boundary by a random walk pp. 397-402 Downloads
Travis Lee, Max Minzner and Evan Fisher
Unimodal spectral windows pp. 403-411 Downloads
Marek Kanter
Kernel regression estimates of growth curves using nonstationary correlated errors pp. 413-423 Downloads
Eva Ferreira, Vicente Núñez-Antón and Juan Rodríguez-Póo

Volume 34, issue 3, 1997

Representations for continuous additive functionals of super-Brownian and super-stable processes pp. 211-223 Downloads
Stephen M. Krone
Comparing two means in count models having random effects - a UMPU test pp. 225-235 Downloads
Yasuhiro Omori
Estimation of unobserved counts from partially observed multinomial distributions pp. 237-243 Downloads
S. G. Sajjan and I. V. Basawa
Bahadur slope of the t-statistic for a contaminated normal pp. 245-250 Downloads
N. Rao Chaganty and Jayaram Sethuraman
Comparing sums of independent bounded random variables and sums of Bernoulli random variables pp. 251-258 Downloads
Erich Berger
Invariant probabilities for Markov chains on a metric space pp. 259-265 Downloads
Jean B. Lasserre
Empirical likelihood ratio test for equality of k medians in censored data pp. 267-273 Downloads
U. V. Naik-Nimbalkar and M. B. Rajarshi
On U-statistics with random kernels pp. 275-283 Downloads
Anton Schick
The model selection criterion AICu pp. 285-292 Downloads
Allan McQuarrie, Robert Shumway and Chih-Ling Tsai
Edgeworth approximations to the distribution of the sample mean under simple random sampling pp. 293-299 Downloads
R. A. Sugden and T. M. F. Smith
Some extensions of the asymptotics of a kernel estimator of a distribution function pp. 301-308 Downloads
Yongzhao Shao and Xiaojing Xiang
First hitting place distributions for the Ornstein-Uhlenbeck process pp. 309-312 Downloads
Mario Lefebvre

Volume 34, issue 2, 1997

Extension of a stochastic integral with respect to cylindrical martingales pp. 103-111 Downloads
Leszek Gawarecki
On the rate of strong consistency of Lorenz curves pp. 113-121 Downloads
Miklós Csörgö and Ricardas Zitikis
Distinguishing certain random sceneries on ##Z## via random walks pp. 123-132 Downloads
C. Douglas Howard
On unbiased density estimation for ergodic diffusion pp. 133-140 Downloads
Yu. A. Kutoyants
Accurate test limits under prescribed consumer risk pp. 141-149 Downloads
Willem Albers, Gerda R. J. Arts and Wilbert C. M. Kallenberg
Note on classification and proportion estimation pp. 151-158 Downloads
Abdallah Mkhadri and Abdelaziz Nasroallah
Exponential convergence for sequences of random variables pp. 159-164 Downloads
Jiaming Sun
The local asymptotic normality of a class of generalized random coefficient autoregressive processes pp. 165-170 Downloads
S. Y. Hwang and I. V. Basawa
New characterization of Marshall-Olkin-type distributions via bivariate random summation scheme pp. 171-178 Downloads
Chufang Wu
On the minimax decision rules in ranking problems pp. 179-186 Downloads
Naveen K. Bansal, Neeraj Misra and Edward C. van der Meulen
Reinforced block designs with standards pp. 187-192 Downloads
Henryk Brzeskwiniewicz, Bronislaw Ceranka and Jolanta Krzyszkowska
On necessary conditions for the weak consistency of minimum L1-norm estimates in linear models pp. 193-199 Downloads
Z. D. Bai and Y. Wu
Testing independence by nonparametric kernel method pp. 201-210 Downloads
Ibrahim A. Ahmad and Qi Li

Volume 34, issue 1, 1997

An inequality for order statistics pp. 1-4 Downloads
Anda Gadidov
On choosing a non-integer resolution level when using wavelet methods pp. 5-11 Downloads
Peter Hall and Guy P. Nason
Limit points of sequences of moving maxima pp. 13-18 Downloads
H. V. Hebbar and N. Vadiraja
A new plan for life-testing two-component parallel systems pp. 19-32 Downloads
Jye-Chyi Lu
Characteristic functions with some powers real -- III pp. 33-36 Downloads
B. Ramachandran
Converse Poincaré-type inequalities for convex functions pp. 37-42 Downloads
S. G. Bobkov and C. Houdré
Reliability bounds for multistage structures with independent components pp. 43-51 Downloads
Wojciech Kordecki
On the asymptotic mean integrated squared error of a kernel density estimator for dependent data pp. 53-58 Downloads
Jan Mielniczuk
Connection between asymptotics and stability of the positive measure pp. 59-65 Downloads
Eugene Kozarovitsky
Consistent estimation for the non-normal ultrastructural model pp. 67-73 Downloads
Anil K. Srivastava and Shalabh
The limit behavior of maxima modulo one and the number of maxima pp. 75-84 Downloads
Y. Qi and R. J. G. Wilms
Maximum entropy principle and statistical inference on condensed ordered data pp. 85-93 Downloads
M. Menéndez, D. Morales and L. Pardo
A note on the convergence rate of the spectral distributions of large random matrices pp. 95-101 Downloads
Z. D. Bai, Baiqi Miao and Jhishen Tsay
Page updated 2021-08-01